# SDR C2XA99CL016

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145
- Aircraft serial: 145005
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 3295542
- Condition: Failed
- Location: Horiz Stabilizer
- Part time: 3,551 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4099 - CREW REPORTED THAT DURING CRUISE, THE HORIZONTAL STABILIZER ANTI-ICE SYSTEM FAILED.  AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER ANTI-ICE VALVE IAW EMB-145 MM 30-12-01, OPERATIONAL CHECKS WERE SATISFACTORY IAW EMB-145 MM 30-00-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
